Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Creatine phosphokinase
    avatar
    sosunny2012 posted:
    My husband had a routine blood test a few weeks ago and we were told that his CPK came back a little high. We went back twice this week to have it done again and it is still high. Dr. thinks its because of his dyskinesia, (usually attributed to heart attack). Anyone else having issues with Creatine in their body?
    Reply
     
    avatar
    lovedogs1955 responded:
    I have also had elevated CPK. We are watching it to see the trending. My Endocrinologist says that I most likely have it elevated because I have a fair amount of muscle wasting.


    Helpful Tips

    doctor/patient experience with rytary
    Hi- I am a cc physician who was diagnosed 6 years ago at age 41--I have not had tremor or dyskinesia but certainly have significant off ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Neurological Disorders Center